Alert archive / Utah / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 41, NWS Salt Lake City, UT

August 22, 2018Tooele County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 22, 2018, 4:15 PM MDT for Tooele County, Utah. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2018, 4:15 PM MDT (22:15 UTC)
Expired
Aug 22, 2018, 4:45 PM MDT
In force
30 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 82 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:51 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 10.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

513 
WUUS55 KSLC 222215
SVRSLC
UTC045-222245-
/O.NEW.KSLC.SV.W.0041.180822T2215Z-180822T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
415 PM MDT WED AUG 22 2018

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  East central Tooele County in northern Utah...

* Until 445 PM MDT

* At 413 PM MDT, a severe thunderstorm was located 11 miles southeast
  of Clive, or 22 miles west of Grantsville, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Grantsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4047 11300 4065 11303 4082 11250 4052 11239
      4044 11266
TIME...MOT...LOC 2213Z 249DEG 44KT 4060 11289 

HAIL...1.00IN
WIND...60MPH
 
$$

NC
2 follow-up statements
513 
WWUS55 KSLC 222232
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
432 PM MDT WED AUG 22 2018

UTC045-222245-
/O.CON.KSLC.SV.W.0041.000000T0000Z-180822T2245Z/
Tooele UT-
432 PM MDT WED AUG 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EAST CENTRAL TOOELE COUNTY...

At 431 PM MDT, a severe thunderstorm was located 9 miles northwest 
of Grantsville, moving east at 50 mph. This storm will likely cross 
I-80 just east of Delle

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Grantsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4052 11269 4070 11285 4082 11250 4052 11239
      4047 11261
TIME...MOT...LOC 2231Z 249DEG 44KT 4068 11261 

HAIL...1.00IN
WIND...60MPH
 
$$

NC
757 
WWUS55 KSLC 222242
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
442 PM MDT WED AUG 22 2018

UTC045-222252-
/O.EXP.KSLC.SV.W.0041.000000T0000Z-180822T2245Z/
Tooele UT-
442 PM MDT WED AUG 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TOOELE COUNTY
WILL EXPIRE AT 445 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4052 11269 4070 11285 4082 11250 4052 11239
      4047 11261
TIME...MOT...LOC 2242Z 249DEG 44KT 4072 11246 

$$

MPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:32 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 22, 2:32 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
232 PM MDT Wed Aug 22 2018

.SYNOPSIS...A disturbance will cross the northern Intermountain
Region through Thursday morning. High pressure will build into the
area for the remainder of the week.

&&

.DISCUSSION...A very active afternoon and evening is in store for
the CWA, especially the northern half of Utah. A relatively
strong trough is currently located across eastern Oregon and
Idaho. This trough is coincident with a 80kt+ jet maxima. The 12Z
SLC RAOB indicated nearly a 1.00" precipitable water value...which
is near the 90th percentile for PW for mid-August. Much of the
hi-res guidance indicates SBCAPE values will remain over 1500
J/kg for much of northern Utah with 0-6KM deep layer shear near
50kts. With more than adequate forcing, moisture, instability and
shear...a rather widespread severe weather event continues to
unfold across northern Utah. A severe thunderstorm watch continues
for the northern half of Utah. Large hail and strong winds will
be possible. Heavy rainfall will also be possible across northern
Utah, with the greatest risk for flash flooding near recent burn
scars.

Southern Utah has been largely suppressed this afternoon in the
wake of a stratiform area of precipitation earlier today. Several
of the CAMS still indicate convection will form across portions of
this area and with the saturation of the soil from rain last
night...kept the flash flood watch going.

After convection slowly diminishes last this evening...high
pressure will build into the area. A drying trend can be expected
into early next week.

&&

.AVIATION...Thunderstorms will be the biggest impact to operations
at the KSLC terminal this afternoon and early evening. While storms
may not reach the terminal itself, there is a high chance they will
track at least in vicinity and could bring erratic outflow winds to
the terminal at times. The thunderstorm threat should wane in the
early evening hours, with lessening south winds and clearing skies
expected overnight.

&&

.FIRE WEATHER...Widespread showers and thunderstorms are expected
across the District through this evening. High pressure will
build into the region and remain in place through early next week
bringing a drying trend.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 10 PM MDT this evening for UTZ002>004-
     006>014-019>021-517-518.

     Severe Thunderstorm Watch until 9 PM MDT this evening for
     UTZ001>015-517.

WY...Flash Flood Watch until 10 PM MDT this evening for WYZ021.

     Severe Thunderstorm Watch until 9 PM MDT this evening for WYZ021.

&&

Kruse/Van Cleave

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 22, 4:32 AM MDT, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
432 AM MDT Wed Aug 22 2018

UTZ001>016-019>021-517-518-WYZ021-231300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
432 AM MDT Wed Aug 22 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms will bring a risk of flash
flooding near burn scars, slick rock, slot canyons and normally
dry washes, as well as in urban areas.

Some storms especially across northern Utah and southwest Wyoming
may be severe with strong winds and large hail.

Smoke will continue to affect northern Utah.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Aug 22, 3:28 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
328 PM MDT WED AUG 22 2018

UTZ006-007-009-222215-
Wasatch Mountain Valleys UT-Wasatch Mountains I-80 North UT-
Western Uinta Mountains UT-
328 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RICH...EASTERN DAVIS...
CENTRAL MORGAN AND NORTHWESTERN SUMMIT COUNTIES UNTIL 415 PM MDT...

At 327 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Morgan...moving northeast at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible.

Locations impacted include...
Morgan, Henefer, Emory, Portersville, Croydon, Echo, Stoddard and
Richville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4093 11179 4109 11180 4128 11124 4098 11117
TIME...MOT...LOC 2127Z 239DEG 43KT 4108 11161

NC
Special weather statement, Aug 22, 3:36 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
336 PM MDT WED AUG 22 2018

UTZ004-008>010-222200-
Wasatch Mountains South of I-80 UT-Wasatch Plateau/Book Cliffs UT-
Southern Wasatch Front UT-Western Uinta Mountains UT-
336 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JUAB...SOUTHEASTERN
WASATCH...SOUTHWESTERN DUCHESNE AND SOUTHWESTERN UTAH COUNTIES UNTIL
400 PM MDT...

At 336 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 7 miles east of Mapleton, or 14 miles southeast
of Provo...moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Payson, Spanish Fork, Springville, Santaquin, Mapleton, Salem, Elk
Ridge, Woodland Hills, Rocky Ridge, Benjamin, Spring Lake, West
Mountain, Elberta, Palmyra, Lake Shore, Mona, Genola, Goshen,
Birdseye and Strawberry Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern and central Utah.

LAT...LON 4002 11204 4018 11157 4040 11104 4009 11089
      3979 11188
TIME...MOT...LOC 2136Z 254DEG 25KT 4013 11143

DSB/MPS
Special weather statement, Aug 22, 3:44 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
344 PM MDT WED AUG 22 2018

UTZ006-007-222230-
Wasatch Mountain Valleys UT-Wasatch Mountains I-80 North UT-
344 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAVIS...NORTHEASTERN
SALT LAKE...SOUTHWESTERN MORGAN AND WESTERN SUMMIT COUNTIES UNTIL 430
PM MDT...

At 344 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Morgan...moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Morgan, Stoddard, Portersville, Peterson and Richville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4084 11175 4113 11188 4116 11165 4097 11151
TIME...MOT...LOC 2144Z 247DEG 43KT 4096 11168

NC
Special weather statement, Aug 22, 3:52 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
352 PM MDT WED AUG 22 2018

UTZ003-005-222230-
Great Salt Lake Desert and Mountains UT-
Salt Lake and Tooele Valleys UT-
352 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALT LAKE AND EAST
CENTRAL TOOELE COUNTIES UNTIL 430 PM MDT...

At 351 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm over Stansbury Park, or near Tooele...moving
northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Salt Lake City, West Valley City, Tooele, Grantsville, West Jordan,
Taylorsville, Stansbury Park, Kearns, Magna, Oquirrh, Erda, Lake
Point and Copperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4044 11247 4067 11255 4083 11205 4062 11196
TIME...MOT...LOC 2151Z 247DEG 43KT 4063 11227

NC
Special weather statement, Aug 22, 3:53 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
353 PM MDT WED AUG 22 2018

UTZ009-011-222230-
Western Uinta Basin UT-Western Uinta Mountains UT-
353 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DUCHESNE COUNTY
UNTIL 430 PM MDT...

At 353 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 12 miles northwest of Roosevelt...moving east at
20 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Roosevelt, Altamont, Cedarview and Neola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4032 11029 4047 11029 4057 10997 4028 10998
TIME...MOT...LOC 2153Z 257DEG 18KT 4039 11020

DSB/MPS
Special weather statement, Aug 22, 3:58 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
358 PM MDT WED AUG 22 2018

UTZ009-010-222230-
Wasatch Plateau/Book Cliffs UT-Western Uinta Mountains UT-
358 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WASATCH AND
SOUTHWESTERN DUCHESNE COUNTIES UNTIL 430 PM MDT...

At 358 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 14 miles southwest of Fruitland, or 30 miles
southeast of Heber City...moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Tabiona and Strawberry Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 3991 11048 4004 11118 4039 11114 4035 11057
      4033 11060 4035 11065 4029 11075 4029 11082
      4025 11093 4020 11093 4018 11079 4012 11075
      4013 11053 4010 11043
TIME...MOT...LOC 2158Z 277DEG 30KT 4013 11107

DSB/MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:06 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 21, 6:22 PM MDTSpecial Weather StatementSLC38 min
Aug 21, 6:29 PM MDTSevere Thunderstorm WarningSLCTooele, Utah31 min
Aug 21, 6:58 PM MDTSevere Thunderstorm WarningSLCTooele, Utah32 min
Aug 21, 7:28 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Aug 22, 2:46 AM MDTFlash Flood WarningSLCKane, Washington4 hr
Aug 22, 3:09 AM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 22, 3:33 AM MDTFlash Flood WatchSLC18 hr
Aug 22, 6:29 AM MDTSpecial Weather StatementSLCBox Elder46 min
Aug 22, 7:16 AM MDTSpecial Weather StatementSLCBox Elder29 min
Aug 22, 7:32 AM MDTSpecial Weather StatementSLCBox Elder43 min
Aug 22, 8:09 AM MDTSpecial Weather StatementSLCBox Elder51 min
Aug 22, 8:16 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache29 min
Aug 22, 8:17 AM MDTSevere Thunderstorm WarningSLCBox Elder43 min
Aug 22, 8:42 AM MDTSpecial Weather StatementSLCCache33 min
Aug 22, 8:52 AM MDTSevere Thunderstorm WarningSLCBox Elder38 min
Aug 22, 9:28 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache32 min
Aug 22, 9:59 AM MDTSpecial Weather StatementSLCCache46 min
Aug 22, 10:21 AM MDTAreal Flood WarningSLCWashington6 hr
Aug 22, 10:43 AM MDTSpecial Weather StatementSLCRich47 min
Aug 22, 12:43 PM MDTSpecial Weather StatementSLCDavis47 min
Aug 22, 12:59 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 22, 1:16 PM MDTSpecial Weather StatementSLCJuab44 min
Aug 22, 1:24 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan36 min
Aug 22, 1:25 PM MDTSpecial Weather StatementSLCWasatch50 min
Aug 22, 1:26 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele34 min
Aug 22, 1:46 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch44 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan15 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah47 min
Aug 22, 2:02 PM MDTSpecial Weather StatementSLCUtah28 min
Aug 22, 2:05 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele25 min
Aug 22, 2:09 PM MDTSpecial Weather StatementSLCMorgan51 min
Aug 22, 2:22 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit23 min
Aug 22, 2:23 PM MDTSpecial Weather StatementSLCUtah37 min
Aug 22, 2:28 PM MDTSevere Thunderstorm WarningSLCDavis, Weber32 min
Aug 22, 2:36 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 22, 2:46 PM MDTSpecial Weather StatementSLCSummit44 min
Aug 22, 2:48 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah42 min
Aug 22, 2:52 PM MDTSpecial Weather StatementSLCMorgan38 min
Aug 22, 2:57 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber33 min
Aug 22, 3:06 PM MDTSpecial Weather StatementSLCSalt Lake39 min
Aug 22, 3:22 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake23 min
Aug 22, 3:28 PM MDTSpecial Weather StatementSLCMorgan47 min
Aug 22, 3:29 PM MDTFlash Flood WarningSLCSalt Lake91 min
Aug 22, 3:36 PM MDTSpecial Weather StatementSLCUtah, Wasatch24 min
Aug 22, 3:40 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit35 min
Aug 22, 3:44 PM MDTSpecial Weather StatementSLCMorgan46 min
Aug 22, 3:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 22, 3:53 PM MDTSpecial Weather StatementSLCDuchesne37 min
Aug 22, 3:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 4:08 PM MDTSevere Thunderstorm WarningSLCMorgan, Weber37 min
Aug 22, 4:24 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Aug 22, 4:34 PM MDTSpecial Weather StatementSLCDuchesne26 min
Aug 22, 4:37 PM MDTAreal Flood AdvisorySLCDavis, Morgan, Salt Lake83 min
Aug 22, 4:42 PM MDTSpecial Weather StatementSLCSalt Lake48 min
Aug 22, 4:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 5:04 PM MDTSpecial Weather StatementSLCMorgan41 min
Aug 22, 5:05 PM MDTSevere Thunderstorm WarningSLCDuchesne25 min
Aug 22, 5:18 PM MDTAreal Flood AdvisorySLCSalt Lake87 min
Aug 22, 5:19 PM MDTSpecial Weather StatementSLCSalt Lake41 min
Aug 22, 5:58 PM MDTFlash Flood WarningSLCSalt Lake5 min

Nearby

Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.